# SDR UPS06448243

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT ON PRE FLT, FOUND EMERG EXIT LT PANEL UNARMED LT ILLUM WITH SWITCH IN ARMED POS.  REMOVED AND REPLACED EMERG LT PANEL ON OVERHEAD.  OPS CK GOOD IAW MM 33-51-00.
